Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sturm type theorem for Siegel modular forms of genus 2 modulo $p$

Tom 158 / 2013

Dohoon Choi, YoungJu Choie, Toshiyuki Kikuta Acta Arithmetica 158 (2013), 129-139 MSC: 11F46, 11F33. DOI: 10.4064/aa158-2-2

Streszczenie

Suppose that $f$ is an elliptic modular form with integral coefficients. Sturm obtained bounds for a nonnegative integer $n$ such that every Fourier coefficient of $f$ vanishes modulo a prime $p$ if the first $n$ Fourier coefficients of $f$ are zero modulo $p$. In the present note, we study analogues of Sturm's bounds for Siegel modular forms of genus 2. As an application, we study congruences involving an analogue of Atkin's $U(p)$-operator for the Fourier coefficients of Siegel modular forms of genus 2.

Autorzy

  • Dohoon ChoiSchool of Liberal Arts and Sciences
    Korea Aerospace University
    200-1, Hwajeon-dong
    Goyang, Gyeonggi 412-791, Korea
    e-mail
  • YoungJu ChoieDepartment of Mathematics
    Pohang University of Science and Technology
    Pohang, 790-784, Korea
    e-mail
  • Toshiyuki KikutaDepartment of Mathematics
    Interdisciplinary Graduate School of Science and Engineering
    Kinki University
    Higashi-Osaka, 577-8502, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek